# SDR FDEA201304070737

- Difficulty date: April 7, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Bs 1325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SURFACE OF RT CREASE BEAM INNER ANGLE BS 1325.   REMOVED AND REPLACED CREASE BEAM ANGLE FROM BS 1290 - 1385 IAW DWG 146N8322 SHT 1, REV F,  MAJOR REPAIR.
